Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Mathematical Problems in the Theory of Water Waves

About this Title

F. Dias, J.-M. Ghidaglia and J.-C. Saut, Editors

Publication: Contemporary Mathematics
Publication Year: 1996; Volume 200
ISBNs: 978-0-8218-0510-7 (print); 978-0-8218-7791-3 (online)
MathSciNet review: 1410494

PDF View full volume as PDF

Read more about this volume

View other years and volumes:

Table of Contents

PDF Download chapters as PDF

Front/Back Matter